Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Weight loss, taking Lipofuze - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 581 Questions
User :   hello
User :   I am 21 years old 4th year medical student, today i started taking a weight loss pill which is called Lipofuze , since the morning i have been havig little nausea ,diziness, yips(in the morning), feeling so week ,lazy and periodical headaches and i have hyperglycemic symptoms,i feel i am lifiting weight with my head(heavy headedness),but it is evening and i am feeling better now , do you think i should stop the pills? will my body get use to it?
Doctor :   hello
Doctor :   i am Dr
User :   I still have headaches, but the symptoms have decreased
Doctor :   well you need to immediately stop the pills
User :   is that because of the pills? or i might have been under so much pressures recently because of my exams
User :   so far everyone i know who had taken these pills had no problems
Doctor :   since it happened after you took the pills so that makes it the culprit ?
Doctor :   i suggest that you stop taking it
Doctor :   and then you see if you feel any better
User :   thank you doctor
Doctor :   you are a medical student your self .these things are not very effective
Doctor :   try diet and exercise
User :   i know , i have been under so much pressure recently
User :   thought it would help
Doctor :   i can understand but no
User :   do you think hyperglycemia would be the cause of my symptoms?
Doctor :   thats not the right approach
Doctor :   some yoga and meditation will give you better results
User :   thanks again
Doctor :   your most welcome
Doctor :   take care
User :   i have been feeling hungry all the time
User :   mostly when i study
Doctor :   try eating low calorie food
Doctor :   like salads
User :   and have gained like 10 Ibl
User :   in a mounth
Doctor :   or much on to plain popcorns
User :   I see
User :   thanks
User :   have a good day
User :   bye
Doctor :   you too
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor